MathSciNet Relay Station
MathSciNet bibliographic data
MR1617305 (99d:11042) 11F27 (33C05 33E05)
Shen, Li-Chien On an identity of Ramanujan based on the hypergeometric series $\sb 2F\sb 1(\frac 13,\frac 23;\frac 12; x)$. J. Number Theory 69 (1998), no. 2, 125–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement